×

Found 2,191 Documents (Results 1–100)

100
MathJax

Quasi-symmetric mappings and their generalizations on Riemannian manifolds. (English. Russian original) Zbl 1476.30092

J. Math. Sci., New York 258, No. 3, 265-275 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 145-159 (2021).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

A note on the weak topology of spaces \(C_k(X)\) of continuous functions. (English) Zbl 1473.54016

MSC:  54C30 46A03 54C08
PDF BibTeX XML Cite
Full Text: DOI

On diffeomorphic mappings of one nondegenerate parallelepiped onto another. (English. Russian original) Zbl 1467.26004

J. Math. Sci., New York 254, No. 5, 686-702 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 155, 98-114 (2018).
MSC:  26B05 51N20 57Q35
PDF BibTeX XML Cite
Full Text: DOI

Necessary and sufficient conditions for the conjugacy of Smale regular homeomorphisms. (English. Russian original) Zbl 1475.37016

Sb. Math. 212, No. 1, 57-69 (2021); translation from Mat. Sb. 212, No. 1, 63-77 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The thermodynamic formalism and exponents of singularity of invariant measure of circle maps with a single break. (Russian. English summary) Zbl 1479.37036

MSC:  37E10
PDF BibTeX XML Cite
Full Text: DOI MNR

The biLipschitz geometry of complex curves: an algebraic approach. (English) Zbl 1457.32069

Neumann, Walter (ed.) et al., Introduction to Lipschitz geometry of singularities. Lecture notes of the international school on singularity theory and Lipschitz geometry, Cuernavaca, Mexico, June 11–22, 2018. Cham: Springer. Lect. Notes Math. 2280, 217-271 (2020).
MSC:  32S05
PDF BibTeX XML Cite
Full Text: DOI

On the local properties of solutions of the nonlinear Beltrami equation. (English. Ukrainian original) Zbl 1450.30066

J. Math. Sci., New York 248, No. 2, 203-216 (2020); translation from Ukr. Mat. Visn. 17, No. 1, 77-95 (2020).
MSC:  30G20
PDF BibTeX XML Cite
Full Text: DOI

Invariant measures for Cantor dynamical systems. (English) Zbl 1447.37004

Moree, Pieter (ed.) et al., Dynamics: topology and numbers. Conference, Max Planck Institute for Mathematics, Bonn, Germany, July 2–6, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 744, 259-295 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software